# SDR ASAA2016080117584

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,899 hours, 4,809 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FMC FAILED AT FL 350 FOR APPROX. 20 SECONDS, VTK FLAG WAS DISPLAYED ON BOTH NAVIGATION DISPLAYS. 1 FMC RESTORED TO NORMAL AND VTK FLAGS WENT AWAY.  ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 836 ON NR 1 & 2 FMCS. OPS CHECKED NORMAL, NO DEFECTS NOTED AT THIS TIME. GOOD FOR CONTINUED SERVICE.
